# SDR QXEA200701240

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 21,717 hours, 31,418 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10306814
- Part serial: 116714
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 21,717 hours, 31,417 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2190 AT 15,000' ON DESCENT HAD A RAPID DEPRESSURIZATION OF CABIN.  ALL EMERGENCY PROCEDURES WERE FOLLOWED.  UTILIZED OXYGEN.  SUSPECT FORWARD OUTFLOW VALVE FAILURE AS NOISE CAME FROM COCKPIT LOWER SIDE.  REPLACED BROKEN NUTPLATES WITH SOLID RIVETS ON FORWARD AND AFT PANELS ON LEFT SIDE OF AIRCRAFT.  REPLACED SAFETY OUTFLOW VALVE.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
